MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-920PA

NIHON KOHDEN CORPORATION ZM-920PA
Model Number ZM-920PA
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the transmitter heart rate fluctuating and not showing a constant number.No consequence or impact to the patient.Nihon kohden continues to investigate the reported event and will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the transmitter heart rate fluctuating and not showing a constant number.No consequence or impact to the patient.
 
Additional Manufacturer Narrative
Details of the complaint: on (b)(6) 2019, customer at (b)(6) hospital reported the transmitter (zm-920pa sn: (b)(6) hr was fluctuating and not showing a constant number.Service requested: troubleshooting/assistance.Service performed: customer moved the transmitter out of service and no further action needed.Investigation result(s): the device warranty began 12/05/2004, which is over 14 years prior to the reported issue.Review of device sap history found no previously reported issues with the unit.Review of tickets opened at the facility found: (b)(4) reported on (b)(6) 2019 reported for zm-920pa sn: (b)(6) regarding hr reading problems.The zm-920pa model was formally discontinued on 01/01/2012 in mbg-140013 due to the introduction of zm-52xpa/zm53xpm telemetry transmitters.Support for the unit continued for a minimum period of seven years.The issue occurred well beyond the warranty and promised support period.Customer removed the unit from service to resolve the issue.No nka evaluation was performed.Review of similar tickets using keywords "zm-920pa hr" found no additional related issues.Per nkc dhr, the unit has had no history of ncmr, deviation, or capa during manufacturing of the device.The device has not been refurbished and there were no discrepancies or unusual findings before device release that might relate to the reported issue.The root cause could not be determined from the information available.No adverse trend for this issue found.This issue is not suspected to be caused by deficient design.Additional information: b4.Date of this report.F6.Date user facility/importer became aware of the event.F7.Type of report.F11.Date report sent to fda.F13.Date report sent to manufacturer.G4.Date received by manufacturer.G7.Type of report.H2.If follow-up, what type? additional information.H6.Event problem and evaluation codes.H10.Additional manufacturer narrative.
 
Event or Problem Description

Brand Name
ZM-920PA
Common Device Name
ZM-920PA
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, 161-8 560
JA  161-8560
MDR Report Key8755869
Report Number8030229-2019-00264
Device Sequence Number11272130
Product Code DRG
UDI-Device Identifier04931921000694
UDI-Public04931921000694
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K945578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/06/2019
Report Date (Section F) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-920PA
Device Catalogue NumberZM-920PA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/05/2019
Device Age179 MO
Event Location Hospital
Date Report to Manufacturer09/06/2019
Initial Date Received by Manufacturer 06/10/2019
Supplement Date Received by Manufacturer09/05/2019
Initial Report FDA Received Date07/02/2019
Supplement Report FDA Received Date09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/06/2019